Posted by: Anonymous | 2009-04-24


Pls help:

I have a neurological disorder sister disease to MS. I have just had an episode requiring 5 days IVsteroids. I had been doing well in my attempts up to now to loose excess pregnancy (2yrs ago) as well as previous cortisone meds. I do not want to hamper and want to continue to loose the last 10kg to my goal. So far i eat a low Gi balanced diet pres by dietitian, i also try at least 3 days of 30 min cardio a wk and i take appestop 2-3 times a day to control blood sugar and cravings. It is the bioharmony patrick holford suppl. I am no longer on steroids just vitamins like calcium potassium etc. Can i continue the appestop do you think? i am afraid of anythign stronger but can you recommend something safer than this to really speed up the 10kg i have left to go? Anything natural you could recommend for water retention as well? due to cortisone, i do not want to use prescribed water pills as i believe they could wash out imp vitamins so what can i take that will let the water retention go without causing more damage to my healht?
Should i ask my gp for Reductil? My waist is 96cm and i am concerned for i have an apple shape body at the mo....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anonymous
Stick to your low-GI diet and the exercise which are both excellent ways of losing weight and controlling weight gain. I am not acquainted with Appestop by Patrick Holford so can't really comment. If it only contains ingredients like chromium and fibre, etc then it should not interfere with your medications. There is no reason not to take a mild diuretic because they do not wash important vitamins our of your body, so ask the dr who is treating you for a prescription for a so-called 'potassium-sparing' diuretic. If you take this type of diuretic you need to stop taking potassium supplements as this could lead to potassium overload. Discuss the use of Reductil with the dr who is treating your neurological disorder as some slimming pills can have an effect on neurological systems.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.